# SDR CA090806008

- Difficulty date: July 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 5,068 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS14643NAS145
- Condition: Bent
- Location: Lt Wheel Axle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SORRY FOR THE DELAY BUT WE CONTACTED T.C. AND IT SEEMS THIS IS THE ONLY WAY TO ADDRESS THE PROBLEM.  WHILE CHANGING TIRES, THE WHEEL BOLT P/N NAS 145-41 WAS FOUND LOOSE.  WHEN REMOVED BOLT P/N NAS 146-43 WAS FOUND BENT. ALL BOLTS WERE REPLACED.  THE DISTURBING PART IS THAT THE ACFT HAD JUST BEEN RECEIVED BACK FROM INSP REBUILD AND WAS CERTIFIED AIRWORTHY.
